Self-dual radial non-topological solutions to a competitive Chern-Simons model

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1901.03005

Advances in Mathematics, 331, 484-541, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-01-19 13:08:08 uploaded by zjchen ] [ 784 downloads ] [ 0 comments ]
@inproceedings{zhijie2018self-dual,
  title={Self-dual radial non-topological solutions to a competitive Chern-Simons model},
  author={Zhijie Chen, and Chang-Shou Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190119130808625786191},
  booktitle={Advances in Mathematics},
  volume={331},
  pages={484-541},
  year={2018},
}
Zhijie Chen, and Chang-Shou Lin. Self-dual radial non-topological solutions to a competitive Chern-Simons model. 2018. Vol. 331. In Advances in Mathematics. pp.484-541. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190119130808625786191.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved